Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 60, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Dec 8, 2011, 3:51 AM EST. It took effect at Dec 8, 2011, 7:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 3:51 AM EST (08:51 UTC)
- In effect from
- Dec 8, 2011, 7:00 AM EST
- Expired
- Dec 8, 2011, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS73 KDTX 080851 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 AM EST THU DEC 8 2011 ...WESTERLY GALES TODAY OVER LAKE HURON OPENWATERS... .COLD AIR ADVECTION HAS LED TO UNSTABLE CONDITIONS ACROSS THE GREAT LAKES. THESE CONDITIONS WILL PERSIST INTO SATURDAY AS AN ARCTIC AIRMASS CONTINUES TO INFLUENCE THE REGION. THE RECENT SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER CENTRAL LAKE SUPERIOR...FORECAST TO TRACK NORTH OF LAKE HURON THIS MORNING. THE LATEST MODEL SOLUTIONS ARE INDICATING THAT THIS SURFACE LOW WILL TIGHTEN THE WEST-SOUTHWEST PRESSURE GRADIENT OVER LAKE HURON THIS MORNING INTO EARLY AFTERNOON. COMBINED WITH THE UNSTABLE CONDITIONS OVER THE WATER...THIS IS ACTUALLY SUGGESTING A GOOD POTENTIAL FOR SOME GUSTS TO EXCEED GALE FORCE /ESPECIALLY BETWEEN 12Z AND 18Z/. THE 06Z OBSERVATION OUT OF STANDARD ROCK ON LAKE SUPERIOR HAD A GUST UP TO 41 KNOTS. THIS LATEST DATA IS IN SUPPORT OF HOISTING A GALE WARNING FOR THE OPEN WATERS OF LAKE HURON TODAY. THE GRADIENT WILL WEAKEN A BIT TONIGHT...ALLOWING THE GALES TO SUBSIDE. THE IMPACTS OF THE ARCTIC AIR OVER THE REGION WILL MAINTAIN GUSTY WINDS INTO THE DAY SUNDAY. LHZ361>363-462>464-082100- /O.NEW.KDTX.GL.W.0060.111208T1200Z-111209T0000Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 351 AM EST THU DEC 8 2011 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE WEST WITH GUSTS UP TO 39 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ442-443-082100- /O.EXA.KDTX.SC.Y.0060.000000T0000Z-111209T0000Z/ HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 351 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 25 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ421-422-441-082100- /O.CON.KDTX.SC.Y.0060.000000T0000Z-111209T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI- 351 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 28 KNOTS FROM THE WEST WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST THURSDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Dec 8, 3:49 AM EST, 2 minutes earlier.
Area forecast discussion, Dec 8, 3:49 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 AM EST THU DEC 8 2011
.SHORT TERM...TODAY
WEAK LOW LEVEL COLD AIR ADVECTION WILL BE ONGOING EARLY THIS MORNING
FOLLOWING LAST EVENINGS COLD FRONT PASSAGE. FAIRLY DRY LOW LEVEL
CONDITIONS UPSTREAM OF LAKE MICHIGAN AND THE PASSAGE OF A SURFACE
RIDGE AXIS WILL OFFER SOME CLEARING THIS MORNING. AS THE RIDGE
SHIFTS EAST OF THE STATE THIS MORNING...THE LOW LEVEL FLOW WILL BACK
MORE TOWARD THE WEST-SOUTHWEST BY 15Z. THE MOISTURE FLUX OFF LAKE
MICHIGAN SHOULD SUSTAIN SOME STRATO CU INTO SE MI LATER IN THE DAY
UNDER THIS WIND FLOW...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF
THE FORECAST AREA. EQUILIBRIUM LEVELS WILL BE LIMITED THIS MORNING
/UNDER 4K FT/...BUT ARE FORECAST TO RISE DURING THE AFTERNOON /UP TO
6K FT BY 00Z/. THIS SHOULD GENERATE AT LEAST SOME LAKE ENHANCED
FLURRIES INTO THE FORECAST AREA UNDER THE STRONG WEST-SOUTHWEST
FLOW.
MID AND HIGH LEVELS CLOUDS WILL ALSO BE ON THE INCREASE TODAY.
THESE CLOUDS WILL BE THE RESULT OF AN INCREASE IN DEEP LAYER
FRONTOGENETICAL FORCING ACROSS SRN MI LATE THIS AFTERNOON. AN
AMPLIFYING MID LEVEL IMPULSE WILL DROP INTO THE DAKOTAS TODAY AND
WILL TIGHTEN THE HEIGHT GRADIENT OVER THE GREAT LAKES
REGION...LEADING TO A STRENGTHENING IN THE UPPER JET. ENTRANCE
REGION JET DYNAMICS WILL REMAIN FOCUSED WELL SOUTHWEST OF THE AREA
THROUGH AT LEAST 00Z. THE PRESENCE OF GOOD STABILITY OVER SRN MI
THROUGH 00Z WILL ALSO LIMIT THE STRENGTH OF THE FRONTOGENETICAL
RESPONSE. THESE FACTORS SUPPORT JUST A MENTION OF SOME FLURRIES
PRIOR TO 00Z. IT WILL REMAIN RATHER BLUSTERY TODAY AS SOUTHWEST
WINDS GUST OVER 20 MPH AT TIMES WITH TEMPS REMAINING IN THE
30S...HOLDING WIND CHILL READINGS IN THE 20S.
&&
.LONG TERM...TONIGHT THROUGH WEDNESDAY
STRONG MID LEVEL ENERGY DIGGING SOUTHEAST AROUND THE PERIPHERY OF A
490 MB POLAR VORTEX ANCHORED OVER HUDSON BAY WILL SPREAD A
SUBSTANTIAL HEIGHT FALL REGION INTO THE GREAT LAKES THROUGH THE END
OF THE WEEK. THIS WILL BRIEFLY OPEN THE DOOR FOR A GOOD SHOT OF
ARCTIC AIR TO MOVE INTO SOUTHEAST MICHIGAN FRIDAY AND SATURDAY.
ATTENDANT LOW LEVEL COLD FRONT LEADING IN THIS AIRMASS ADJUSTMENT
ARRIVES LATE TONIGHT...ACCOMPANIED BY A 145 KNOT POLAR JET
STREAK. 00Z MODEL SUITE CONTINUE TO PROVIDE A VERY WEAK AND
NARROW/ELONGATED 850-750 MB FGEN SIGNAL TUCKED BENEATH THE RIGHT
REAR QUADRANT...MAINLY ALONG AND SOUTH OF A HOWELL TO PORT HURON
LINE. MODEL X-SECTION ANALYSIS OF THE SATURATED THETA-E FIELD
POINTS TO SOME DEGREE OF LOWER STATIC STABILITY RESIDING JUST ABOVE
THIS LAYER. WHILE THE MOISTURE PROFILE REMAINS RATHER
MODEST...THIS BRIEF UPTICK IN ASCENT WILL WORK TOWARD SQUEEZING
OUT A FEW HUNDREDTHS OF QPF. THIS WILL TRANSLATE INTO SOME MINOR
ACCUMULATION OF SNOW EARLY FRIDAY MORNING /INCH OR LESS...HIGHEST
NEAR THE OHIO BORDER/.
STRONG COLD AIR ADVECTION WILL ENSUE FRIDAY AND FRIDAY NIGHT...
SENDING 850 MB TEMPERATURES DOWN INTO THE -16C RANGE BY 12Z
SATURDAY. CONFLICTING SIGNALS YET WITHIN THE MODEL MOISTURE
FIELDS ON THE DEGREE OF MOISTURE FLUX THAT WILL COMMENCE VIA THE
DEEP WESTERLY FLOW COMING OFF THE HIGHLY UNSTABLE LAKE MICHIGAN
WATERS DURING THIS TIME. UPSTREAM GFS/NAM/LOCAL WRF SOUNDINGS
CLEARLY LACK IN MOISTURE DEPTH WITHIN THIS ARCTIC AIR. STRATOCU
FIELD WILL INCREASE DIURNALLY IN COVERAGE FRIDAY AFTERNOON GIVEN
THE LAPSE RATES...WITH JUST ENOUGH SATURATION WITH RESPECT TO ICE
TO SUPPORT SOME LIGHT SNOW SHOWER/FLURRY DEVELOPMENT REGARDLESS OF
THE LAKE MICHIGAN CONTRIBUTION. SNOW SHOWER COVERAGE MAY TEND TO
GROW FRIDAY EVENING/NIGHT AS CONVERGENCE INCREASES UPON THE
ARRIVAL OF THE MID LEVEL TROUGH/SHEAR AXIS AND AS LOW LEVEL WINDS
BEGIN TO BACK. UNLESS A MORE PREDOMINANT BAND CAN ALIGN WEST TO
EAST...STILL LOOKING AT JUST SOME MINOR ACCUMS THROUGH THIS
PERIOD. RADIATIONAL COOLING POTENTIAL REMAINS TRICKY FRIDAY NIGHT
GIVEN THE CLOUD COVERAGE CONCERNS...WITH A WIDER RANGE IN LOWS
POSSIBLE SATURDAY MORNING SHOULD SOME POCKETS OF CLEARING EMERGE
OVERNIGHT.
ARCTIC AIR ENTRENCHED OVER SOUTHEAST MICHIGAN TO START THE WEEKEND
WILL RAPIDLY BEGIN TO MODERATE THROUGH THE LATTER HALF OF THE
WEEKEND AND INTO EARLY NEXT WEEK. LOW LEVEL THERMAL TROUGH STILL
LAGS TO THE WEST EARLY SATURDAY...BEFORE FINALLY PULLING THROUGH
LATE IN THE DAY. DESPITE MODEL GUIDANCE SUGGESTING OTHERWISE...
MORE DEFINED CLEARING WILL LIKELY COMMENCE IMMEDIATELY BEHIND THIS
FEATURE AS LOW LEVEL WARM/DRY AIR ADVECTION FINALLY BECOMES
SUFFICIENT TOWARD ERODING/MIXING OUT THE TRAPPED LAKE ENHANCED MOIST
LAYER. THEREFORE WILL LEAN MORE PESSIMISTIC ON THE CLOUD COVERAGE
ON SATURDAY. THIS WILL KEEP THE DIURNAL RESPONSE LIMITED...HIGHS OF
MID TO UPPER 20S. BETTER PROSPECTS FOR SUNSHINE SUNDAY AND MONDAY
UNDER STRENGTHENING LOW LEVEL SOUTHWEST FLOW AND DEEP DRYING THROUGH
THE COLUMN. RATHER AGGRESSIVE WARM AIR ADVECTION THROUGH THIS TIME
WILL BRING TEMPERATURES BACK UP TO AROUND NORMAL BY EARLY NEXT
WEEK.
&&
.MARINE...
COLD AIR ADVECTION HAS LED TO UNSTABLE CONDITIONS ACROSS THE GREAT
LAKES. THESE CONDITIONS WILL PERSIST INTO SATURDAY AS AN ARCTIC
AIRMASS CONTINUES TO INFLUENCE THE REGION. THE RECENT SURFACE
ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER CENTRAL LAKE
SUPERIOR...FORECAST TO TRACK NORTH OF LAKE HURON THIS MORNING. THE
LATEST MODEL SOLUTIONS ARE INDICATING THAT THIS SURFACE LOW WILL
TIGHTEN THE WEST-SOUTHWEST PRESSURE GRADIENT OVER LAKE HURON THIS
MORNING INTO EARLY AFTERNOON. COMBINED WITH THE UNSTABLE CONDITIONS
OVER THE WATER...THIS IS ACTUALLY SUGGESTING A GOOD POTENTIAL FOR
SOME GUSTS TO EXCEED GALE FORCE /ESPECIALLY BETWEEN 12Z AND 18Z/.
THE 06Z OBSERVATION OUT OF STANDARD ROCK ON LAKE SUPERIOR HAD A GUST
UP TO 41 KNOTS. THIS LATEST DATA IS IN SUPPORT OF HOISTING A GALE
WARNING FOR THE OPEN WATERS OF LAKE HURON TODAY.
THE GRADIENT WILL WEAKEN A BIT TONIGHT...ALLOWING THE GALES TO
SUBSIDE. THE IMPACTS OF THE ARCTIC AIR OVER THE REGION WILL MAINTAIN
GUSTY WINDS INTO THE DAY SUNDAY.
&&
.AVIATION...ISSUED 1203 AM EST THU DEC 8 2011
//DISCUSSION...
THE COLD FRONT WILL BE THROUGH METRO DETROIT BY 06Z. THERE CONTINUES
TO BE AN EXTENSIVE STRATUS DECK BEHIND THIS FRONT. THIS CLOUD DECK
HOWEVER IS RAPIDLY PUSHING OFF TO THE EAST AND WILL LIKELY ONLY
IMPACT THE TERMINALS FOR A FEW MORE HOURS. SURFACE RIDGING IS
ALREADY BUILDING INTO NW LOWER MI...AND WILL PUSH ACROSS THE AREA
THIS MORNING. THIS ALONG WITH MUCH DRIER LOW LEVEL AIR SHOULD
CONTINUE THE CLEARING TREND DURING THE COURSE OF THE MORNING. THE
LOW LEVEL FLOW WILL BACK TO THE WEST-SOUTHWEST THIS AFTERNOON. THE
MOISTURE FLUX OFF LAKE MICHIGAN SHOULD SUSTAIN SOME LAKE
CLOUDS...WHICH WILL MAINLY IMPACT LOCATIONS FROM FNT NORTH DURING
THE AFTERNOON BASED ON THE SWRLY FLOW.
FOR DTW...OBSERVATIONS SUGGEST CEILINGS WILL HOVER AROUND 3K FEET
FOR THE NEXT FEW HOURS. A CLEARING TREND IS ANTICIPATED JUST PRIOR
TO DAYBREAK AS DRIER LOW LEVEL AIR FEEDS INTO THE REGION. AN
UPPER LEVEL DISTURBANCE WILL BRING A GOOD CHANCE OF SOME LIGHT
SNOW ACCUMULATION THURSDAY NIGHT.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE CEILINGS WILL REMAIN BELOW 5000 FT THROUGH 9Z.
LOW CONFIDENCE ON TIMING OF ANY CLEARING AFTER 10Z.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 7
AM THURSDAY TO 7 PM THURSDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 7 PM THURSDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...SC
LONG TERM....MR
MARINE.......SC
AVIATION.....SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 7, 4:45 PM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 445 PM EST WED DEC 7 2011 MIZ047>049-053>055-082145- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 445 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MIZ060>063-068>070-075-076-082-083-082145- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 445 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOWFALL ACCUMULATION OF AROUND ONE INCH WILL BE POSSIBLE FROM THURSDAY NIGHT THROUGH FRIDAY MORNING AS AN ARCTIC COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-442-443-462>464-082145- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 445 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LHZ421-422-441-082145- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI- 445 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT THURSDAY AS A SERIES OF COLD FRONTS MOVE THROUGH THE REGION. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.